Skip to main content

Some Properties of Binomial Coefficients, Kenyon, A. M. Reprinted from Proceedings of the Indiana Academy of Science, pp. 1-19, 1914

 Item — Box: Communal Collections 26, Placement: 10, Item: 3
Identifier: MSF 208, File 1, Item 3

Scope and Contents

From the File: A Note on the Intersection of Osculating Planes to the Twisted Cubic Curve, Kenyon, A. M. Purdue University; November 29, 1912. [No other publication information available.]

The Accuracy of Interpolation in a Five-Place Table of Logarithms of Sines, Kenyon, A.M.; James, G. Reprinted from The American Mathematical Monthly, vol. XX, October, 1913, pp. 249-251.

Some Properties of Binomial Coefficients, Kenyon, A. M. Reprinted from Proceedings of the Indiana Academy of Science for 1914, pp. 1-19.

American Mathematical Society, Regular Meeting of the Society at Chicago, April 10-11, 1914, Abstracts of Papers, Kenyon, A. M., p. 6.

American Mathematical Society, Regular Meeting of the Society at Chicago, Friday and Saturday, April 10-11, 1914, Program, List of Papers to be Presented, The Solution of a Certain Functional Equation Analogous to Fredholm's Integral Equation, A. M. Kenyon.

On the Use of Partial Derivatives in Plotting Curves From Their Equations, Kenyon, A. M. Reprinted from The American Mathematical Monthly, vol. XXI, October, 1914, pp. 288-290.

Checks on Computations in the Solution of Triangles, Kenyon, A. M. Reprinted from the Proceedings of the Indiana Academy of Science, 1919, pp. 107-112.

Popular Professor Dies During Summer, The Purdue Alumnus, vol. IX, no. 1, October, 1921, p. 10.

Dates

  • 1914

Language of Materials

From the Collection: Collection materials are in English.

Access Information

The collection is open for research.

Extent

From the Collection: 0.025 Cubic Feet (One folder)

Creator

Repository Details

Part of the Purdue University Archives and Special Collections Repository

Contact:
504 W. State Street
West Lafayette Indiana 47907 United States
765-494-2839